# SDR AALA201702049002

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUT CABIN EMERGENCY LIGHTING IN FORWARD, MID, AND AFT CABIN ZONE. REPLACED THE EMERGENCY LIGHTS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
